| Catalog Number |
385102 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd q-syte ext set, luer-lok 6 in micro bore leaked on (b)(6) 2025, at approximately 4:00 pm, while attempting to insert an intravenous catheter into a pediatric patient, the syringe failed to connect to the needle-free adapter.The syringe would pop out.
Additional Manufacturer Narrative
Correction: (b.5.) event description investigation results: bd was not able to confirm the customer¿s indicated failure mode since no photo nor sample was provided to perform a proper investigation.An investigation on the actual device would be necessary to confirm the reported failure mode.Quality records have been consulted for tracking and trending purposes but issues like this are not detected which means pretty low occurrence.We will keep monitoring the manufacturing process and in case any emerging trend is detected, further actions will be taken if necessary.No related quality issues or deviations were found during the manufacture of the subassembly batch.
Event or Problem Description
It was reported that on the morning of (b)(6) 2025, no abnormalities were observed when pushing sterile saline through the infusion connector.However, after connecting the sterile pump and infusion set, leakage was detected at the junction between the infusion connector and the pump's infusion line.Several drops of fluid fell onto the floor.At that time, re-pushing sterile saline showed no leakage.Upon reconnecting the components, leakage persisted.After replacing the infusion connector, no further leakage occurred.